×

zbMATH — the first resource for mathematics

Adherences d’orbite et invariants. (French) Zbl 0315.14018

MSC:
14M99 Special varieties
14L99 Algebraic groups
57S99 Topological transformation groups
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
15A72 Vector and tensor algebra, theory of invariants
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Birkes, D.: Orbits of linear algebraic groups. Ann. of Math.93, 459-475 (1971) · Zbl 0212.36402 · doi:10.2307/1970884
[2] Kostant, B.: Lie group representations on polynomial rings. Amer. J. Math.85, 327-404 (1963) · Zbl 0124.26802 · doi:10.2307/2373130
[3] Luna, D.: Slices étales, Bull. Soc. math. France. Mémoire33, 81-105 (1973)
[4] Luna, D., Richardson, R. W.: A generalization of the Chevelley restriction theorem. A paraitre
[5] Mumford, D.: Geometric invariant theory. Berlin-Heidelberg-New York: Springer 1965 · Zbl 0147.39304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.